arrow
Volume 35, Issue 4
On the Degree of Approximation of Continuous Functions by Means of Fourier Series in the Hölder Metric

Xhevat Z. Krasniqi & Bogdan Szal

Anal. Theory Appl., 35 (2019), pp. 392-404.

Published online: 2020-01

Export citation
  • Abstract

In this paper we prove two theorems on the degree of approximation of continuous functions by matrix means related to partial sums of a Fourier series in the Hölder metric. These theorems can be taken as counterparts of those previously obtained by T. Singh [3].

  • Keywords

Matrix transformation, degree of approximation, Fourier series, Hölder metric.

  • AMS Subject Headings

42A24, 42B05, 42B08

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

xhevat.krasniqi@uni-pr.edu (Xhevat Z. Krasniqi)

B.Szal@wmie. uz.zgora.pl (Bogdan Szal)

  • BibTex
  • RIS
  • TXT
@Article{ATA-35-392, author = {Xhevat Z. and Krasniqi and xhevat.krasniqi@uni-pr.edu and 6442 and University of Prishtina, Faculty of Education, Department of Mathematics and Informatics, Avenue Mother Theresa, 10000 Prishtina, Kosova and Xhevat Z. Krasniqi and Bogdan and Szal and B.Szal@wmie. uz.zgora.pl and 6443 and University of Prishtina, Faculty of Education, Department of Mathematics and Informatics, Avenue Mother Theresa, 10000 Prishtina, Kosova and Bogdan Szal}, title = {On the Degree of Approximation of Continuous Functions by Means of Fourier Series in the Hölder Metric}, journal = {Analysis in Theory and Applications}, year = {2020}, volume = {35}, number = {4}, pages = {392--404}, abstract = {

In this paper we prove two theorems on the degree of approximation of continuous functions by matrix means related to partial sums of a Fourier series in the Hölder metric. These theorems can be taken as counterparts of those previously obtained by T. Singh [3].

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2018-0006}, url = {http://global-sci.org/intro/article_detail/ata/13619.html} }
TY - JOUR T1 - On the Degree of Approximation of Continuous Functions by Means of Fourier Series in the Hölder Metric AU - Krasniqi , Xhevat Z. AU - Szal , Bogdan JO - Analysis in Theory and Applications VL - 4 SP - 392 EP - 404 PY - 2020 DA - 2020/01 SN - 35 DO - http://doi.org/10.4208/ata.OA-2018-0006 UR - https://global-sci.org/intro/article_detail/ata/13619.html KW - Matrix transformation, degree of approximation, Fourier series, Hölder metric. AB -

In this paper we prove two theorems on the degree of approximation of continuous functions by matrix means related to partial sums of a Fourier series in the Hölder metric. These theorems can be taken as counterparts of those previously obtained by T. Singh [3].

Xhevat Z. Krasniqi & Bogdan Szal. (2020). On the Degree of Approximation of Continuous Functions by Means of Fourier Series in the Hölder Metric. Analysis in Theory and Applications. 35 (4). 392-404. doi:10.4208/ata.OA-2018-0006
Copy to clipboard
The citation has been copied to your clipboard